MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Blurred Vision (2137); Halo (2227)
Date of Event 02/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned.All product and batch history records are quality reviewed prior to product release.Customer indicated the use of an unknown cartridge.Without the cartridge model number it cannot be determined if this was a qualified product.A handpiece and viscoelastic were provided that are qualified with a qualified cartridge.Root cause: the product investigation could not identify a root cause for the reported complaint.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported a patient experiencing halos following an intraocular lens (iol) implant procedure.The patient was very happy during the first five weeks of having the implant.It was only after being dilated on the 5th week that the patient began reporting halos and blurry vision.Post op vision was 20/20 and patient happy post operatively (prior to dilation at follow up).The iol was exchanged for another model 13 months following the initial implant procedure.The patient also experienced headaches and unable to read prior to the lens exchange.

Brand Name
ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11465791
Report Number1119421-2021-00535
Device Sequence Number11809593
Product Code MFK
UDI-Device Identifier00380652415576
UDI-Public00380652415576
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberTFNT30
Device Catalogue NumberTFNT30U225
Device Lot Number12682061
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2021
Initial Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR